# SDR UPS96421715

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Truss Fitting
- Condition: Cracked
- Location: Bs 1880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND IN AFT CARGO COMP.  THE FWD TRUSS FITTING CRACKED IN THE EDGE FROM LATCH SUPPORT STRUCTURE POS. NR 14.  REPLACED BOTH LATCH SUPPORT AND TRUSS FITTINGS ACC. EO B747-5340-0191A APPX. D AT POS. NR 14 (INSTALLED/REPLACED PER TOPKIT 63B12792-13).
